Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Lack of sleep, body pain, yellow urine, body heat, red spots on penis, chest, boils on face, body pain. Treatment?

Hey, am 25 year old male, from last allmost 2 years i am having some problm in my body, am not feeling sleepy and when i sleep my body pains after waking up and i feel like not to get up from the bed , i am having yellow urine and pain most off the time but when i drink loads of water it disapr , body is burning like hell , red color mark on my penis and chest , and its started with loads off boiles on my face and body pain , i use to eat so much off egg mixed with milk with out cooking nad alcohol , can u please advise wat to do
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
i think you are having some connective tissue disorder. kindly visit a rheumatologist for more and better treatment. do you have oral ulcers too. you may be suffering from some autoimmune disease. kindly visit and do full range of all tests blood and biochemistry done.
Answered: Thu, 15 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor